RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 37, Number 4  


An algorithm for the construction of a nonnegative cubic spline
V. A. Kirushev, V. N. Malozemov
387
A special class of harmonic and biharmonic functions adapted for solving boundary value problems of mathematical physics on a spheroid
A. S. Baranov
395
On the weak convergence of the method of penalty functions with respect to argument
V. G. Andronov, E. G. Belousov
404
Spikelike contrast structures in the parabolic system of two singularly perturbed equations
V. F. Butuzov
415
Singularly perturbed boundary value problems with concentrated sources and discontinuous initial conditions
G. I. Shishkin
429
Multiple factorization of convolution-type integral operators
B. N. Enginbarian
447
Linearization of the diffraction tomography problem through construction of a scattering matrix
Yu. A. Eremin
459
The regular components of asymptotic approximations of solution to the transport equation for optically thick media
T. A. Germogenova
464
The Kramers problem for the ellipsoidal-statistical Boltzmann equation with frequency proportional to the velocity of molecules
A. V. Latyshev, A. A. Yushkanov
483
Construction of optimal multidiagonal methods for solving radiation-transfer problems
N. G. Karlykhanov
494
An analytical-numerical method for modeling time-dependent wave fields in layered media
O. È. Gulin, V. V. Temchenko
499
The use of the continuation method for constructing self-similar solutions for Langmuir wave collapses
M. P. Fedoruk
505
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020